# SDR YENA2024040100479

- Difficulty date: March 31, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N2165J
- Make and model: Airbus A321-271N
- Aircraft serial: 11679
- Aircraft time: 133 hours, 27 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Shutoff Valve
- Part number: HTE920007001
- Part serial: 10230470
- Condition: Failed
- Location: Fuel System
- Part time: 214 hours, 40 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#448, LAS-JFK. (ETOPS) 'FUEL ACT X FER FAULT ( CAUTION ON ECAM 5) ACT XFR FAULT (ACT) ); REF LOG PAGE 3967728, ITEM 1 FOR WORK ACCOMPLISHMENT ALSO SAME PAGE ITEM 2 FOR REMOVAL AND REPLACEMENT OF ACT AIR SHUTTOFF VALVE AND REMOVAL AND REPLACEMENT OF VALVE 233QM ALSO REF LOG PAGE 3967729, ITEM 1 (ACCOMPLISHED OPERATIONAL TEST OF THE ACT AUTOMATIC SYSTEM PER AMM 28-28-00-710-005A ALL FUEL TRANSFERRED NORMAL NO FAULTS DISPLAYED SYSTEM OPS CHECKS NORMAL) FOR OPERATIONAL TEST OF THE ACT AUTO SYSTEM ALL CHECK NORMAL CLEARED MDDR 543259 PLACARD REMOVED DISPATCH NOTIFIED
